![](https://dblp.uni-trier.de./img/logo.320x120.png)
![search dblp search dblp](https://dblp.uni-trier.de./img/search.dark.16x16.png)
![search dblp](https://dblp.uni-trier.de./img/search.dark.16x16.png)
default search action
"Criteria for the existence of equivariant fibrations on algebraic surfaces ..."
Fei Hu, JongHae Keum, De-Qi Zhang (2015)
- Fei Hu
, JongHae Keum, De-Qi Zhang
:
Criteria for the existence of equivariant fibrations on algebraic surfaces and hyperkähler manifolds and equality of automorphisms up to powers: a dynamical viewpoint. J. Lond. Math. Soc. 92(3): 724-735 (2015)
![](https://dblp.uni-trier.de./img/cog.dark.24x24.png)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.